Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Consistent throat infection and cough, elevated ESR and eosinophil count. No relief with antibiotics. Suggestions?

I have been suffering with throat infection and cough since one month. Doctor suggested Cipodem 5 days course, because ESR and Esnophil count increased. But i didn t get good response. Later i used gemifloxacin 320 mg for five days. still i didn t get good responce. Now i started EOFIL FORTE. still throat uneasy and cough. please suggest me.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

If a bacterial infection is present , it should have responded to the 2 courses of antibiotics. If your doctor still believes that your symptoms are related to an infection he can perform a throat swab and send it to the lab.
The swab would be able to determine if any bacteria is present.

A post nasal drip would also cause sore throat and cough. If you are experiencing this symptom, you may want to consider the use of oral antihistamines and a topical steroid nasal spray such as nasonex, nasocort, rhinocort, flonase, beconase.

I hope this helps
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor